MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CC TIB INSERT SIZE 3, 19MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CC TIB INSERT SIZE 3, 19MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-65-3019
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Swelling/ Edema (4577)
Date of Event 08/30/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11.D10.Concomitants - product information: (b)(6) - 02-012-65-3017 - tru cc tib insert size 3, 17mm pending investigation.There is no other information available.
 
Event or Problem Description
It was reported via legal documentation that the patient was implanted with an optetrak logic device on the right knee, with no revision surgery reported.It is stated the patient has suffered the following injuries and complications: joint pain, joint swelling and stiffness.There was no other patient/medical information provided.No x-rays or images were provided.There is no other information available.
 
Additional Manufacturer Narrative
H6: component code, type of investigation, investigation findings, and investigation conclusions.Manufacturer narrative updated: the reason for the reported event cannot be confirmed from the information provided.Potential contributions of manufacturing, user, or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no images, radiographs, or relevant clinical information was provided.Additionally, this tibial insert is not recalled as it was not packaged in a non-conforming vacuum bag.

Brand Name
LOGIC CC TIB INSERT SIZE 3, 19MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
MDR Report Key19611154
Report Number1038671-2024-02120
Device Sequence Number6197711
Product Code JWH
UDI-Device Identifier10885862613431
UDI-Public10885862613431
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K150890
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Catalogue Number02-012-65-3019
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2024
Supplement Date Received by Manufacturer09/20/2024
Initial Report FDA Received Date06/25/2024
Supplement Report FDA Received Date09/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/02/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown